# SDR 20010321CW007

- Difficulty date: January 29, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N565AB
- Make and model: Cessna 560XL
- Aircraft serial: 5605072
- Engine: Pwa PW545A
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 666000115
- Condition: Binding
- Location: Elevator
- Part time: 224 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ELEVATOR CONTROL CABLE UP.  CABLE WAS FOUND WRAPPED AROUND RUDDER PULLEY RETAINER.  WAS RIDING RUDDER PULLEY, CABLE GUARD PIN.  AT APPROX FUSELAGE STA. 426.5 SUSPECT CABLE BLOCKS NOT USED DURING PRIOR MAINTENANCE OF ELEVATOR CONTROL CABLES.
